MathSciNet Relay Station
MathSciNet bibliographic data
MR2639745 60H10 (47N30 60G10 60J60)
Herrmann, S.; Tugaut, J. Non-uniqueness of stationary measures for self-stabilizing processes. Stochastic Process. Appl. 120 (2010), no. 7, 1215–1246.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement